MAUDE Adverse Event Report: SSCOR INC. SSCOR INC; S-SCORT III

SSCOR INC. SSCOR INC; S-SCORT III
Model Number 74000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Battery failed during a cardiac arrest call.Device stopped working with in two minutes into the call.
 
Additional Manufacturer Narrative
Sscor reached out to initial reporter to obtain additional information.Initial reporter stated that they received a call for a patient that was on cardiac arrest, coughing blood and had a compromised airway.Device died with in two minutes into the call, a second aspirator was used to suction.Reporter stated that once they were back at the station they noticed the battery was hot.The battery was inspected and it was not worn or damaged, the battery seemed new.Once the battery cooled off device started working properly.Per initial reporter battery malfunction did not cause or contribute to outcome of patient device was not returned for evaluation.Sscor has requested reporter to return non-conforming battery for evaluation.Once battery evaluation is concluded an additional report will be submitted.Sscor has issued a replacement battery and advised reporter to perform battery tests as stated in product manual.

Brand Name
SSCOR INC
Common Device Name
S-SCORT III
Manufacturer (Section D)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC.
11064 randall st.
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st.
sun valley, CA 91352
8185044054
MDR Report Key17322039
Report Number2022724-2023-00003
Device Sequence Number17729188
Product Code JCX
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74000
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown